MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL 54 TWO-HOLES; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL 54 TWO-HOLES; HIP ACETABULAR SHELL
Model Number 01.32.154DH
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 july 2021: lot 2100158: (b)(4) items manufactured and released on 17-feb-2021.Expiration date: 27-01-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other reported event.
 
Event or Problem Description
3 days after the primary surgery the surgeon noticed on the x-rays that the cup mobilized.The surgeon revised the cup.

Brand Name
MPACT ACETABULAR SHELL 54 TWO-HOLES
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12179426
Report Number3005180920-2021-00615
Device Sequence Number13826190
Product Code LPH
UDI-Device Identifier07630030810824
UDI-Public07630030810824
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2026
Device Model Number01.32.154DH
Device Catalogue Number01.32.154DH
Device Lot Number2100158
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight80